Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

23 year old having dark skin around the upper lip and chin. Would it be due to the birth control she is using?

My daughter has extrememly dark skin around her mounth. Upper lip and chin are getting darker. One doctor told her it was the type of birth control she was on and changed it. Now he says it should take 6 months for it to go away. It seems to be getting darker even though she is putting lightening cream on it dailly just as he prescribed. I m concerned it could be more. What causes this and how does it go away? She is mortified and only 23 years old. Please help.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
thanks for the query.
It might be due to birth control pills, as they contain hormones.

skin lightening cream will take lot of time.
I think she can go for chemical peeling.
daily sunscreen is must.

please meet a dermatologist and discuss.
thank you
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor